# SDR FDEA201411183745

- Difficulty date: November 18, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5810487
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT INSPECTION FLOORBEAM BS 310, RBL 42, UPPER CHORD OF FLOORBEAM, FOUR EACH FASTENER COUNTERSINKS ARE TOO DEEP.  LOCK FASTENER HEADS PULLING THROUGH UPPER SURFACE OF CHORD.  FLOORBEAM UPPER T CHORD AT STATION 310 REMOVED IAW SRM 51-40-02 REV 113.  NEW T CHORD FABRICATED IAW DWG 1415810 SHT 23 REV G & EA F-5310-T0311851 PT 1.  ALTERNATE FINISHING FOR STATION 310 FLOORBEAM UPPER CHORD.  FABRICATION & INSTALLED IAW DWG 141N5180 SHT 26 REV D & SRM 51-40-02 REV 113.  REPAIR IS CLASSIFIED AS MAJOR.
